# SDR C2XA02BT024

- Difficulty date: June 16, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 10,115 hours, 8,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR- DURING PREFLIGHT INSPECTION CREW REPORTED EMERGENCY LIGHTS FROM ROW 12 TO ROW 15 ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP IN ROW 12 TO ROW 15 FLOOR AREA IAW EMB145 MM 33-0-08.
